# SDR SWIA200921489

- Difficulty date: April 22, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 28,252 hours, 41,173 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6182 - EMERGENCY FLOOR LIGHTS AT 7A INOP.  RESEATED CONNECTOR.
